# SDR SWIA200718281

- Difficulty date: April 8, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 12,084 hours, 10,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR TRACK EMERGENCY LIGHT LENSE IS CRACKED IN SEVERAL PLACES, DISCOVERED AT C-CHECK.  REPLACED CABIN FLOOR TRACK TOP LENSE COVER PER CRJ200 AMM 33-51-01.
